Publications
The university provides a database of the publications created at the KGRC since 2005. You can browse the database online here.
Showing entries 241 - 260 out of 522
2015
Friedman SD, Beckmann A, Buss SR. SAFE RECURSIVE SET FUNCTIONS. Journal of Symbolic Logic. 2015 Sept;80(3):730-762. doi: 10.1017/jsl.2015.26
Fischer V. Maximal cofinitary groups revisited. Mathematical Logic Quarterly. 2015 Aug;61(4-5):367-379. doi: 10.1002/malq.201400070
Aschenbrenner M, Thamrongthanyalak A. Michael's selection theorem in a semilinear context. Advances in geometry. 2015 Jul 1;15(3):293-313. doi: 10.1515/advgeom-2015-0018
Aschenbrenner M, Bergweiler W. Julia's equation and differential transcendence. Illinois Journal of Mathematics. 2015 Jun 1;59(2):277-294. doi: 10.1215/ijm/1462450701
Medini A. Countable dense homogeneity in powers of zero-dimensional definable spaces. Canadian Mathematical Bulletin. 2015 Jun;58(2):334-349. doi: 10.4153/CMB-2014-062-6
Friedman SD, Kulikov V. FAILURES OF THE SILVER DICHOTOMY IN THE GENERALIZED BAIRE SPACE. Journal of Symbolic Logic. 2015 Jun;80(2):661-670. doi: 10.1017/jsl.2014.2
Chen H, Müller M. The fine classification of conjunctive queries and parameterized logarithmic space. ACM Transactions on Computation Theory. 2015 May;7(2):1-27. 7. doi: 10.1145/2751316
Friedman SD, Honzik R. The tree property at the ℵ
2n's and the failure of SCH at ℵ
ω. Annals of Pure and Applied Logic. 2015 Apr;166(4):526-552. Epub 2014 Dec 19. doi: 10.1016/j.apal.2014.11.009
Turetsky D, Greenberg N, Kach A, Lempp S. Computability and uncountable linear orders II: Degree spectra. Journal of Symbolic Logic. 2015 Mar 13;80(1):145-178. doi: 10.1017/jsl.2014.69
Diamondstone D, Greenberg N, Turetsky D. Inherent Enumerability of Strong Jump Traceability. Transactions of the American Mathematical Society. 2015 Mar 1;367(3):1771-1796. doi: 10.1090/S0002-9947-2014-06089-3
Friedman SD, Lücke P. Large cardinals and definable well-orders, without the GCH. Annals of Pure and Applied Logic. 2015 Mar;166(3):306–324. Epub 2014 Dec 9. doi: 10.1016/j.apal.2014.11.003
Friedman SD, Holy P, Luecke P. LARGE CARDINALS AND LIGHTFACE DEFINABLE WELL-ORDERS, WITHOUT THE GCH. Journal of Symbolic Logic. 2015 Mar;80(1):251-284. doi: 10.1017/jsl.2013.41
Kunen K, Medini A, Zdomskyy L. Seven characterizations of non-meager P-filters. Fundamenta Mathematicae. 2015 Mar;231(2):189-208. doi: 10.4064/fm231-2-5
Hyttinen T, Kulikov V. On Σ11-complete equivalence relations on the generalized Baire space. Mathematical Logic Quarterly. 2015 Feb 1;61(1-2):66-81. doi: 10.1002/malq.201200063
Atserias A, Müller M. Partially definable forcing and bounded arithmetic. Archive for Mathematical Logic. 2015 Feb;54(1-2):1-33. Epub 2014 Aug 29. doi: 10.1007/s00153-014-0398-3
Medini A, Zdomskyy L. Between Polish and completely Baire. Archive for Mathematical Logic. 2015 Jan 31;54(1-2):231-245. doi: 10.1007/s00153-014-0409-4
Downey R, Kach A, Lempp S, Lewis-Pye A, Montalban A, Turetsky D. The Complexity of Computable Categoricity. Advances in Mathematics. 2015 Jan 2;268:423-466. doi: 10.1016/j.aim.2014.09.022
Friedman SD, Wu L. Definable normal measures. Annals of Pure and Applied Logic. 2015 Jan;166(1):46-60. doi: 10.1016/j.apal.2014.09.001
Cummings J, Friedman SD, Golshani M. Collapsing the cardinals of HOD. Journal of Mathematical Logic. 2015;15(2):1550007. doi: 10.1142/S0219061315500075
Greenberg N, Kach A, Lempp S, Turetsky D. Computability and uncountable linear orders I: Computable categoricity. Journal of Symbolic Logic. 2015;80(1):116-144. doi: 10.1017/jsl.2014.68
Showing entries 241 - 260 out of 522